# SDR CALA0000440

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT AT RT AFT LAV CENTER AISLE,  FS 1307 - 1338 CORRODED.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-01.
